On the Lax pairs of symmetric Painleve equations

Sen, A. and Hone, Andrew N.W. and Clarkson, Peter (2006) On the Lax pairs of symmetric Painleve equations. Studies in Applied Mathematics, 117 (4). pp. 299-319. ISSN 0022-2526 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


The symmetric forms of the Painlevé equations are a sequence of nonlinear dynamical systems in N+ 1 variables that admit the action of an extended affine Weyl group of type, as shown by Noumi and Yamada. They are equivalent to the periodic dressing chains studied by Veselov and Shabat, and by Adler. In this paper, a direct derivation of the symmetries of a corresponding sequence of (N+ 1) × (N+ 1) matrix linear systems (Lax pairs) is given. The action of the generators of the extended affine Weyl group of type on the associated Lax pairs is realized through a set of transformations of the eigenfunctions, and this extends to an action of the whole group.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Andrew N W Hone
Date Deposited: 22 May 2008 15:08
Last Modified: 23 Jun 2014 08:41
Resource URI: https://kar.kent.ac.uk/id/eprint/3243 (The current URI for this page, for reference purposes)
  • Depositors only (login required):